Author Topic: Benzi wave or heart attack?  (Read 190 times)

[Buddie]

Benzi wave or heart attack?
« on: June 10, 2022, 03:47:36 pm »
Hi Everyone,

I'm in another bad wave and concerned that maybe  this is heart related instead of benzos.

This is what my waves are like, which I've been having for several years now:

- Bad headache, my entire head hurts from the back of my neck upward.
- Body jerking.
- Bad anxiety.  When I lay in bed I can feel the anxiety coursing through my body.
- Extreme restlessness and insomnia.  Cannot stay in bed.  Keep getting up all night long.
- Everything too bright, too loud.
- Eventually extreme fatigue after not sleeping for many nights.

My question is... is this what everyone else has?  I am so exhausted I can almost fall asleep standing up but when I lay down I get the restlessness and have to get back up again. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Benzi wave or heart attack?
« Reply #1 on: June 10, 2022, 04:42:30 pm »
You are not alone this happened during the end of my taper until about 4 months out. CNS is still probably sensitive. I notice  mine will kick up when I am going through a wave. Make sure you are eating enough and getting enough hydration because this will help alot! ❤️
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Benzi wave or heart attack?
« Reply #2 on: June 10, 2022, 04:59:04 pm »
Sounds like WD to me. Could get yourself checked out if you are concerned, but what you describe are typical WD symptoms
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Benzi wave or heart attack?
« Reply #3 on: June 10, 2022, 07:30:49 pm »
I would suggest you get a check up by your doctor. During my withdrawal I was put on one of those holter monitors at home. Turned out I was OK. Although a hallmark of severe anxiety is feeling like you are having a heart attack at times, it is always better to be safe. Don't wait for a reply on here if you feel it could be something serious.

As for your other symptoms, if you haven't had a complete blood panel done in awhile I would get one. You could be very deficient in certain vitamins or minerals, or you could have issues with certain types of food you are eating. Doctor can test for food allergies too. One member was several years out and wondering why she wasn't getting better only to find out she had Lymes disease and then got treatment. Another was heavily using NSAIDs and improved once she stopped.

You'd be surprised how much having a clean bill of health can help ease your anxiety. WD symptoms may take awhile to go away, but if you know 100% they are wd via ruling out other health issues, you will probably tolerate them better as you won't be as worried about them.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.